On the Number of Nodes in Self-Contained Integration Formulas of Degree Two for Compact Planar Regions.
Numerische Mathematik, Tome 16 (1970), pp. 224-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1970__16_132029,
author = {F.N. FRITSCH},
title = {On the {Number} of {Nodes} in {Self-Contained} {Integration} {Formulas} of {Degree} {Two} for {Compact} {Planar} {Regions.}},
journal = {Numerische Mathematik},
pages = {224--230},
year = {1970},
volume = {16},
zbl = {0194.18702},
url = {http://geodesic.mathdoc.fr/item/NUMA_1970__16_132029/}
}
F.N. FRITSCH. On the Number of Nodes in Self-Contained Integration Formulas of Degree Two for Compact Planar Regions.. Numerische Mathematik, Tome 16 (1970), pp. 224-230. http://geodesic.mathdoc.fr/item/NUMA_1970__16_132029/